# SDR ABXA010513

- Difficulty date: August 27, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- Aircraft time: 52,469 hours, 23,451 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN TIE FITTING AT STA 682 L11R WAS CRACKED. MAINTENANCE REPLACED THE FITTING IAW DC-8 SRM.
